MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 7; CEMENTLESS HIP STEM
Model Number 01.12.027
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 august 2021: lot 083352/t: (b)(4) item manufactured and released on 02-feb-2012.Expiration date: 2016-dec-31.No anomalies found related to the problem.Original batch: lot 083352: (b)(4) items manufactured and released on 18-dec-2008.Expiration date: 2013-nov-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported events since 2017.
 
Event or Problem Description
The patient came in reporting pain.Revision surgery was performed 7 years and 10 months after the primary surgery due to stem mobilization.
 
Additional Manufacturer Narrative
Initial report sent on 20-sep-2021 without xrays analysis.This report was then filled to report also the aforementioned analysis.Clinical evaluation performed by medical affairs director 8 years after primary cmeentless tha the femoral stem gets painful and requires revision.No history of the case is available, only the pre-revision xrays.The devices look correctly positioned.Around the stem, in gruen zone 1, some lucency is visible: this can be due to progressive weakening of the femoral bone that made the strength of the bone-metal bond insufficient.It is also possible that the femoral canal, beside losing bone density, got progressively larger and the stem became too small for the new conditions.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12494937
Report Number3005180920-2021-00758
Device Sequence Number14219885
Product Code JDI
UDI-Device Identifier07630030802089
UDI-Public07630030802089
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number01.12.027
Device Catalogue Number01.12.027
Device Lot Number083352/T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight90